# SDR 2001F00580

- Difficulty date: October 17, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 2,864 hours, 4,186 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,864 hours, 4,186 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 70839
- Part serial: 0241D
- Condition: Leaking
- Location: Rt Mlg
- Part time: 2,864 hours, 4,186 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION, FOUND RIGHT GEAR ACTUATOR SEEPING HYDRAULIC FLUID DURING RETRACTION TESTS.  REMOVED AND REPLACED ACTUATOR WITH SERVICEABLE PART IAW AMM CHPT 32 AND OPS CHECK OK.
